ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Fredholm-type theory for third-kind linear integral equations

Sukavanam, N (1984) A Fredholm-type theory for third-kind linear integral equations. In: Journal of Mathematical Analysis and Applications, 100 (2). pp. 478-485.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (334Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The third-kind linear integral equation Image where g(t) vanishes at a finite number of points in (a, b), is considered. In general, the Fredholm Alternative theory [[5.]] does not hold good for this type of integral equation. However, imposing certain conditions on g(t) and K(t, t′), the above integral equation was shown [[1.], 49–57] to obey a Fredholm-type theory, except for a certain class of kernels for which the question was left open. In this note a theory is presented for the equation under consideration with some additional assumptions on such kernels.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Feb 2010 11:06
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/22969

Actions (login required)

View Item View Item